Alert archive / Illinois / River Flood Warnings in 2011

River Flood Warning 65, NWS Paducah, KY

May 29, 2011Gallatin County, Wabash County, White County, Illinois; Gibson County, Posey County, Indiana

NWS Paducah, KY issued this river flood warning at May 29, 2011, 4:06 PM CDT for Gallatin County, Wabash County, White County, Illinois; Gibson County, Posey County, Indiana. It took effect at May 31, 2011, 7:00 AM CDT. It was in force for 7 days.

The area

The counties it named.

The facts

Issued
May 29, 2011, 4:06 PM CDT (21:06 UTC)
In effect from
May 31, 2011, 7:00 AM CDT
Expired
Jun 7, 2011, 1:02 AM CDT
In force
7 days
Issued by
NWS Paducah, KY
Flood severity
Minor

Counties Gallatin County, IL, Wabash County, IL, White County, IL, Gibson County, IN, Posey County, IN

The radar

The Evansville,IN radar (KVWX), 24 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River at New Harmony (NHRI3). The gauge peaked at 15.67 ft at Jun 4, 2011, 6:00 AM CDT.

actionminormoderate10152005/2905/3005/3106/0106/0206/0306/0406/0506/0606/0706/08
Action stage
10 ft
Minor stage
15 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03378500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

301 
WGUS43 KPAH 292106
FLWPAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
406 PM CDT SUN MAY 29 2011

...THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...INDIANA... 

  WABASH RIVER AT NEW HARMONY 

.THE WABASH RIVER AT NEW HARMONY IS EXPECTED TO GO ABOVE THE FLOOD STAGE 
OF 15 FEET ON TUESDAY AND SHOULD CREST AT 15.7 FEET ON SATURDAY. 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC059-185-193-INC051-129-310106-
/O.NEW.KPAH.FL.W.0065.110531T0600Z-000000T0000Z/
/NHRI3.1.ER.110531T0600Z.110604T0000Z.000000T0000Z.NO/
406 PM CDT SUN MAY 29 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT NEW HARMONY.
* FROM LATE MONDAY NIGHT UNTIL FURTHER NOTICE.
* AT  3:30 PM SUNDAY THE STAGE WAS 14.5 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 15.7 FEET BY SATURDAY EVENING.
* IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE 
  ILLINOIS SIDE.

$$
17 follow-up statements
188 
WGUS83 KPAH 300652
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
152 AM CDT MON MAY 30 2011

...THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT THE FOLLOWING 
LOCATION...AFFECTING ILLINOIS...AND INDIANA...

   WABASH RIVER...AT NEW HARMONY.
 
.THE WABASH RIVER CONTINUES TO RISE AT NEW HARMONY. THE RIVER IS 
EXPECTED TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TUESDAY NIGHT AND 
RISE TO 15.7 FEET BY NEXT SATURDAY EVENING. FLOOD STAGE IS 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC059-185-193-INC051-129-311052-
/O.CON.KPAH.FL.W.0065.110531T0600Z-000000T0000Z/
/NHRI3.1.ER.110531T0600Z.110604T0000Z.000000T0000Z.NO/
152 AM CDT MON MAY 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT NEW HARMONY.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE
* AT  1:30 AM MONDAY THE STAGE WAS 14.6 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 15.7 FEET BY SATURDAY EVENING.
* IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE 
  ILLINOIS SIDE.

$$
842 
WGUS83 KPAH 301409
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
909 AM CDT MON MAY 30 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
  ILLINOIS AND INDIANA...WABASH RIVER AT NEW HARMONY AFFECTING 
  GALLATIN...WABASH...WHITE...GIBSON AND POSEY COUNTIES 
 
.DUE TO HEAVY RAINFALL OVER THE NORTH SECTION OF THE BASIN OVER
THE WEEKEND...WATER LEVELS WILL RISE ALONG THE WABASH RIVER WITH
MINOR FLOOD CONDITIONS FORECAST TO DEVELOP AT NEW HARMONY WITHIN
THE NEXT 24 HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC059-185-193-INC051-129-311809-
/O.EXT.KPAH.FL.W.0065.110531T1200Z-110608T0800Z/
/NHRI3.1.ER.110531T1200Z.110605T0000Z.110608T0200Z.NO/
909 AM CDT MON MAY 30 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY JUNE 08...THE FLOOD 
WARNING CONTINUES FOR THE WABASH RIVER AT NEW HARMONY.
* FROM TUESDAY MORNING TO WEDNESDAY JUNE 08.
* AT 8 AM MONDAY THE STAGE WAS 14.7 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE 
  ILLINOIS SIDE.

$$
210 
WGUS83 KPAH 310207
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
907 PM CDT MON MAY 30 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...INDIANA...

  WABASH RIVER AT NEW HARMONY 
 
.DUE TO HEAVY RAINFALL OVER THE NORTH SECTION OF THE BASIN OVER
THE WEEKEND...WATER LEVELS WILL RISE ALONG THE WABASH RIVER WITH
MINOR FLOOD CONDITIONS FORECAST TO DEVELOP AT NEW HARMONY WITHIN
THE NEXT 24 HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC059-185-193-INC051-129-010607-
/O.CON.KPAH.FL.W.0065.110531T1200Z-110608T0800Z/
/NHRI3.1.ER.110531T1200Z.110605T0000Z.110608T0200Z.NO/
907 PM CDT MON MAY 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT NEW HARMONY.
* FROM TUESDAY MORNING TO WEDNESDAY JUNE 08
* AT  8:30 PM MONDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 16.0 FEET BY SATURDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT.
* IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE 
  ILLINOIS SIDE.

$$
166 
WGUS83 KPAH 311406
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
906 AM CDT TUE MAY 31 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
  ILLINOIS AND INDIANA...WABASH RIVER AT NEW HARMONY 
  AFFECTING GALLATIN...WABASH...WHITE...GIBSON AND POSEY COUNTIES 
 
.DUE TO RAINFALL OVER THE WEEKEND NORTH OF THE NEW HARMONY INDIANA 
AREA...WATER LEVELS ALONG THE WHITE RIVER WILL RISE OVER THE NEXT 
FEW DAYS WITH MINOR FLOOD CONDITIONS EXPECTED LATER AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC059-185-193-INC051-129-011806-
/O.EXT.KPAH.FL.W.0065.000000T0000Z-110609T1300Z/
/NHRI3.1.ER.110531T1800Z.110604T1200Z.110609T0700Z.NO/
906 AM CDT TUE MAY 31 2011

THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT NEW HARMONY.
* UNTIL THURSDAY JUNE 09.
* AT 9 AM TUESDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE 
  ILLINOIS SIDE.

$$
305 
WGUS83 KPAH 010215
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
915 PM CDT TUE MAY 31 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...INDIANA...

  WABASH RIVER AT NEW HARMONY 
 
.DUE TO RAINFALL OVER THE WEEKEND NORTH OF THE NEW HARMONY INDIANA 
AREA...WATER LEVELS ALONG THE WHITE RIVER WILL RISE OVER THE NEXT 
FEW DAYS WITH MINOR FLOOD CONDITIONS EXPECTED LATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC059-185-193-INC051-129-020615-
/O.CON.KPAH.FL.W.0065.000000T0000Z-110609T1300Z/
/NHRI3.1.ER.110601T0010Z.110604T1200Z.110609T0700Z.NO/
915 PM CDT TUE MAY 31 2011

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT NEW HARMONY.
* UNTIL THURSDAY JUNE 09
* AT  8:30 PM TUESDAY THE STAGE WAS 15.0 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY 
  SATURDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY THURSDAY MORNING.
* IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE 
  ILLINOIS SIDE.

$$
271 
WGUS83 KPAH 011445
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
945 AM CDT WED JUN 1 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
  ILLINOIS AND INDIANA...WABASH RIVER AT NEW HARMONY AFFECTING 
  GALLATIN...WABASH...WHITE...GIBSON AND POSEY COUNTIES 
 
.DUE TO HEAVY RAINS ACROSS NORTHERN INDIANA...PORTIONS OF THE
WABASH RIVER CONTINUE TO RISE. MINOR FLOODING IS NOW OCCURRING
AT NEW HARMONY WITH AN EXPECTED CREST ONE FOOT ABOVE FLOOD STAGE
ON SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC059-185-193-INC051-129-021845-
/O.EXT.KPAH.FL.W.0065.000000T0000Z-110609T0000Z/
/NHRI3.1.ER.110601T0010Z.110604T1800Z.110608T1800Z.NO/
945 AM CDT WED JUN 1 2011

THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT NEW HARMONY.
* UNTIL WEDNESDAY JUNE 08.
* AT 9 AM WEDNESDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.0 FEET BY 
  SUNDAY MORNING.
* IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE 
  ILLINOIS SIDE.

$$
009 
WGUS83 KPAH 020224
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
924 PM CDT WED JUN 1 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...INDIANA...

  WABASH RIVER AT NEW HARMONY 

.DUE TO HEAVY RAINS ACROSS NORTHERN INDIANA...PORTIONS OF THE
WABASH RIVER CONTINUE TO RISE. MINOR FLOODING IS NOW OCCURRING
AT NEW HARMONY WITH AN EXPECTED CREST ONE FOOT ABOVE FLOOD STAGE
ON SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC059-185-193-INC051-129-030624-
/O.CON.KPAH.FL.W.0065.000000T0000Z-110609T0000Z/
/NHRI3.1.ER.110601T0010Z.110604T1800Z.110608T1800Z.NO/
924 PM CDT WED JUN 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT NEW HARMONY.
* UNTIL WEDNESDAY JUNE 08
* AT  8:30 PM WEDNESDAY THE STAGE WAS 15.2 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY 
  SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY 
  EARLY AFTERNOON.
* IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE 
  ILLINOIS SIDE.

$$
544 
WGUS83 KPAH 021333
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
833 AM CDT THU JUN 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
  ILLINOIS AND INDIANA...WABASH RIVER AT NEW HARMONY AFFECTING 
  GALLATIN...WABASH...WHITE...GIBSON AND POSEY COUNTIES 
 
.WATER LEVELS WILL CONTINUE TO SLOWLY RISE ALONG PORTIONS OF
THE WABASH RIVER WITH MINOR FLOOD CONDITIONS PERSISTING AT 
NEW HARMONY INDIANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC059-185-193-INC051-129-031733-
/O.EXT.KPAH.FL.W.0065.000000T0000Z-110608T0800Z/
/NHRI3.1.ER.110601T0010Z.110605T0000Z.110608T0200Z.NO/
833 AM CDT THU JUN 2 2011

THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT NEW HARMONY.
* UNTIL LATE TUESDAY NIGHT.
* AT 8 AM THURSDAY THE STAGE WAS 15.3 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.0 FEET BY 
  SUNDAY MORNING.
* IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE 
  ILLINOIS SIDE.

$$
007 
WGUS83 KPAH 030151
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
851 PM CDT THU JUN 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...INDIANA...

  WABASH RIVER AT NEW HARMONY 
 
.WATER LEVELS WILL CONTINUE TO SLOWLY RISE ALONG PORTIONS OF
THE WABASH RIVER WITH MINOR FLOOD CONDITIONS PERSISTING AT 
NEW HARMONY INDIANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC059-185-193-INC051-129-040551-
/O.CON.KPAH.FL.W.0065.000000T0000Z-110608T0800Z/
/NHRI3.1.ER.110601T0010Z.110605T0000Z.110608T0200Z.NO/
851 PM CDT THU JUN 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT NEW HARMONY.
* UNTIL LATE TUESDAY NIGHT
* AT  8:30 PM THURSDAY THE STAGE WAS 15.4 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY 
  EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY
  BEFORE MIDNIGHT.
* IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE 
  ILLINOIS SIDE.

$$
436 
WGUS83 KPAH 031915
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
215 PM CDT FRI JUN 3 2011

...THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT THE FOLLOWING 
LOCATION...AFFECTING ILLINOIS AND INDIANA...
 
   NEW HARMONY...AFFECTING GALLATIN...WABASH...WHITE...GIBSON AND 
                 POSEY COUNTIES.
 
.MINOR FLOODING IS OCCURRING ON THE WABASH RIVER AT NEW HARMONY...
AND THE LEVEL CONTINUES TO FALL. LATEST STAGE WAS 15.6 FEET...FLOOD 
STAGE IS 15 FEET. SEE THE LATEST INFORMATION BELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC059-185-193-INC051-129-042315-
/O.EXT.KPAH.FL.W.0065.000000T0000Z-110608T1200Z/
/NHRI3.1.ER.110601T0010Z.110604T1800Z.110608T0600Z.NO/
215 PM CDT FRI JUN 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT NEW HARMONY.
* UNTIL WEDNESDAY MORNING
* AT  1:30 PM FRIDAY THE STAGE WAS 15.6 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.9 FEET BY 
  SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  WEDNESDAY MORNING.
* IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE 
  ILLINOIS SIDE.

$$
634 
WGUS83 KPAH 040151
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
851 PM CDT FRI JUN 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...INDIANA...
 
  WABASH RIVER AT NEW HARMONY 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC059-185-193-INC051-129-050551-
/O.CON.KPAH.FL.W.0065.000000T0000Z-110608T1200Z/
/NHRI3.1.ER.110601T0010Z.110604T1800Z.110608T0600Z.NO/
851 PM CDT FRI JUN 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT NEW HARMONY.
* UNTIL WEDNESDAY MORNING
* AT  8:30 PM FRIDAY THE STAGE WAS 15.6 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO 15.9 FEET BY SUNDAY MORNING
  AND THEN WILL START A SLOW FALL. 
* IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE 
  ILLINOIS SIDE.

$$
886 
WGUS83 KPAH 042012
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
312 PM CDT SAT JUN 4 2011

...THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT THE FOLLOWING 
LOCATION...AFFECTING ILLINOIS AND INDIANA...

   NEW HARMONY...AFFECTING GALLATIN...WABASH...WHITE...GIBSON AND 
                 POSEY COUNTIES.
 
.THE WABASH RIVER IS CRESTING AT NEW HARMONY AND SHOULD BEGIN FALLING
BY TOMORROW. SEE THE LATEST INFORMATION BELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC059-185-193-INC051-129-060012-
/O.CON.KPAH.FL.W.0065.000000T0000Z-110608T1200Z/
/NHRI3.1.ER.110601T0010Z.110605T0000Z.110608T0600Z.NO/
312 PM CDT SAT JUN 4 2011

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT NEW HARMONY.
* UNTIL WEDNESDAY MORNING
* AT  2:30 PM SATURDAY THE STAGE WAS 15.6 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 15.8 FEET 
  BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  WEDNESDAY MORNING.
* IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE 
  ILLINOIS SIDE.

$$
367 
WGUS83 KPAH 050114
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
814 PM CDT SAT JUN 4 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...INDIANA...
 
  WABASH RIVER AT NEW HARMONY 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC059-185-193-INC051-129-060514-
/O.EXT.KPAH.FL.W.0065.000000T0000Z-110608T0700Z/
/NHRI3.1.ER.110601T0010Z.110604T1330Z.110608T0100Z.NO/
814 PM CDT SAT JUN 4 2011

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT NEW HARMONY.
* UNTIL LATE TUESDAY NIGHT
* AT  7:30 PM SATURDAY THE STAGE WAS 15.6 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING.
* IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE 
  ILLINOIS SIDE.

$$
068 
WGUS83 KPAH 051906
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
206 PM CDT SUN JUN 5 2011

...THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT THE FOLLOWING 
LOCATION...AFFECTING ILLINOIS AND INDIANA...
 
   NEW HARMONY...AFFECTING GALLATIN...WABASH...WHITE...GIBSON AND 
                 POSEY COUNTIES.
 
.MINOR FLOODING CONTINUES ON THE OHIO RIVER AT CAIRO. SEE THE LATEST 
INFORMATION BELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC059-185-193-INC051-129-062306-
/O.EXT.KPAH.FL.W.0065.000000T0000Z-110608T0000Z/
/NHRI3.1.ER.110601T0010Z.110604T1330Z.110607T1800Z.NO/
206 PM CDT SUN JUN 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT NEW HARMONY.
* UNTIL TUESDAY EVENING
* AT  1:30 PM SUNDAY THE STAGE WAS 15.4 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUES TO FALL. 
* IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE 
  ILLINOIS SIDE.

$$
330 
WGUS83 KPAH 060144
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
844 PM CDT SUN JUN 5 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...INDIANA...

  WABASH RIVER AT NEW HARMONY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC059-185-193-INC051-129-070544-
/O.CON.KPAH.FL.W.0065.000000T0000Z-110608T0000Z/
/NHRI3.1.ER.110601T0010Z.110604T1330Z.110607T1800Z.NO/
844 PM CDT SUN JUN 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT NEW HARMONY.
* UNTIL TUESDAY EVENING
* AT  7:30 PM SUNDAY THE STAGE WAS 15.4 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL AND SHOULD GO BELOW 
  FLOOD STAGE ON TUESDAY. 
* IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE 
  ILLINOIS SIDE.

$$
330 
WGUS83 KPAH 070200
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
900 PM CDT MON JUN 6 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...INDIANA...
 
  WABASH RIVER AT NEW HARMONY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC059-185-193-INC051-129-071200-
/O.CON.KPAH.FL.W.0065.000000T0000Z-110607T1200Z/
/NHRI3.1.ER.110601T0010Z.110604T1330Z.110607T0600Z.NO/
900 PM CDT MON JUN 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT NEW HARMONY.
* UNTIL TUESDAY MORNING
* AT  8:30 PM MONDAY THE STAGE WAS 15.0 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE 
  ILLINOIS SIDE.

$$
143 
WGUS83 KPAH 070602
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
102 AM CDT TUE JUN 7 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
ILLINOIS...INDIANA...
 
  WABASH RIVER AT NEW HARMONY 
 
.THE RIVER GAGE AT NEW HARMONY INDIANA HAS GONE BELOW FLOOD STAGE. 
FOR THIS REASON...THE FLOOD WARNING HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC059-185-193-INC051-129-070632-
/O.CAN.KPAH.FL.W.0065.000000T0000Z-110607T1200Z/
/NHRI3.1.ER.110601T0010Z.110604T1330Z.110607T0137Z.NO/
102 AM CDT TUE JUN 7 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT NEW HARMONY.
* AT 12:30 AM TUESDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FELL BELOW FLOOD STAGE AT  8:37 PM MONDAY.
* FORECAST...THE RIVER WILL FALL TO 14.6 FEET BY TUESDAY MORNING.
* IMPACT...AT 15.0 FEET...THE RIVER OVERFLOWS LOW GROUND ON THE 
  ILLINOIS SIDE.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at May 29, 2:41 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, May 29, 2:41 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
241 PM CDT SUN MAY 29 2011

.DISCUSSION...
HIGH PRESSURE OVER THE SOUTHEAST UNITED STATES WILL KEEP CONDITIONS
DRY AND HOT ACROSS THE PAH FORECAST AREA THROUGH TUESDAY NIGHT.
SOUTH WINDS WILL CONTINUE TO PUMP WARM MOIST AIR INTO THE
REGION...WITH LOWS AROUND 70 AND HIGHS IN THE LOWER 90S. GFS
GENERATES SOME LIGHT QPF OVER THE AREA ON TUESDAY...BUT PREFERRED
TO KEEP IT DRY FOR NOW. BETTER CHANCES ARRIVE ON WEDNESDAY AS
GFS...ECMWF AND NAM ALL CONTINUE TO SHOW A WEAK COLD FRONT MOVING
INTO THE AREA. BOTH THE NAM AND GFS SHOW SOME LIGHT QPF...WHILE
THE ECMWF KEEPS US DRY. CONTINUED WITH SLIGHT CHANCE POPS FOR
DURING THE DAY WEDNESDAY.

THE FRONT WILL LIFT BACK NORTH WEDNESDAY NIGHT...SO TEMPERATURES
WILL ONLY BE A COUPLE OF DEGREES LOWER AT BEST FOR WEDNESDAY.
SOUTH WINDS FOR THE END OF THE WORK WEEK INTO THE WEEKEND WILL
KEEP TEMPERATURES HOT WITH READINGS AROUND 10 DEGREES OR MORE
ABOVE NORMAL.

MAV AND MET GUIDANCE ARE CONSISTENT AND WITHIN A COUPLE OF DEGREES
OF EACH OTHER...SO STAYED CLOSE TO GUIDANCE TEMPS. MEX GUIDANCE IS
TRENDING WARMER LATE IN THE WEEK...SO TRENDED FORECAST TEMPS A
LITTLE WARMER ALSO...THOUGH NOT AS WARM AS MEX AT THIS POINT.

&&

.AVIATION...
SOUTH TO SOUTHWEST WINDS WILL GUST 20 TO 30 KTS THROUGH 01Z THEN
LEVEL OFF TO SOUTH AOB 10 KTS. CONVECTION TO THE NORTH WILL PUSH
SOME HIGH CLOUDS SOUTH INTO THE AREA FROM TIME TO TIME.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BALLARD-
     CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-
     FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-
     MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-
     WEBSTER.

MO...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BOLLINGER-
     BUTLER-CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY
     MO-RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
     JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
     WAYNE IL-WHITE-WILLIAMSON.

IN...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GIBSON-PIKE-
     POSEY-SPENCER-VANDERBURGH-WARRICK.

&&

RST/CN
Hazardous weather outlook, May 29, 3:36 AM CDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
336 AM CDT SUN MAY 29 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-301000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
336 AM CDT SUN MAY 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A LAKE WIND ADVISORY IS IN EFFECT TODAY. SEE THE ADVISORY FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY. SEVERE WEATHER IS
NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

Nearby

River Flood Warnings in Illinois, 2011River Flood Warnings in Indiana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.